# SDR 2008UALA01430

- Difficulty date: March 13, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 36,275 hours, 10,091 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 LEFT MAIN ENTRY DOOR OUTSIDE EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED EMERGENCY LIGHT.
